# SDR DLM88050833

- Difficulty date: December 28, 2005
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 48,184 hours, 39,398 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 82700181
- Condition: Misinstalled
- Location: Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING K-1 LETTER CHECK, FOUND TAILCONE SLIDE COVER AFT MOUNTS NOT INSTALLED.  WROTE NR CARD 102 TO REINSTALL COVER.
